MathSciNet Relay Station
MathSciNet bibliographic data
MR556928 58E07 (47H15)
Alexander, J. C.; Fitzpatrick, P. M. Galerkin approximations in several parameter bifurcation problems. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 3, 489–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement